Video: Back to School, COVID-19, and the Value of School-Based Health Centers
September 3, 2021
Introduction to Community Health Center Finance Training Workshop
September 13, 2021
2021 Growing Health Center Leaders

Save the date! Growing Health Center Leaders Educating Program
Kickoff Workshop: November
9 – 10, 2021 | 11am – 4:30pm EST

***Save $100 on Special Reduced Rates offered through partnerships with the Johnson & Johnson Foundation***

Growing Health Center Leaders is a dynamic online learning and networking program for new and aspiring leaders in community health centers. The virtual two-day event offers non-c-suite participants the chance to learn and practice leadership skills and understand strategies for career growth in the field.  Learners also have the opportunity to apply their new skills beyond the initial event through a facilitated post-program project to ensure long-term application and retention.

The Growing Health Center Leaders program recognizes that serving as a leader is more than holding a position or title, it’s the active cultivation of a person’s skills, resiliency, and mindset. As such, the program takes the learner on a journey of discovery, on how to lead oneself – and then translates that knowledge into practical application at work in health centers. Join NACHC, our partners, current health center leaders, and your peers for a dynamic, participatory learning experience and develop your ability to lead in your organization!  We welcome participants for whom this might be your first professional development activity in a while (or ever)!


Learning Objectives


The learner will be able to:  

  • Communicate effectively to develop relationships, manage conflicts, and work across differences.
  • Cultivate core values that provide an inclusive, safe, and productive work environment.
  • Engage actively in team-based activities, meetings, and projects.
  • Collaborate effectively with their supervisor.
  • Advocate appropriately for one’s own professional growth opportunities within the health center.

Who should Attend


Core leadership skills are required for every role and position in a health center. This learning event is intended for:

  • Emerging and aspiring non-c-suite leaders, regardless of role or title
  • High-potential health center staff, new to professional development opportunities
  • Teams! – Health centers are encouraged to consider a team learning approach by selecting a team to attend and learn together to improve post-event implementation success.

COURSE AGENDA


Participants can expect to be actively engaged in this highly participatory program with sessions requiring group discussions, individual skills practice, and individual and team activities. All training times are Eastern Standard Time (EST)

 DAY 1: TUESDAY, November 9, 2021                                                                                                                    DAY 2: WEDNESDAY, November 10, 2021

11:00am – 11:20am Opening & Key Topics: Understanding the value of professional development, how to engage & GROW (“Getting Ready for Opportunities at Work”).
  
  
11:00am – 11:05am Opening & Reconnect
11:20am – 12:15pm Health Center Mission: Meaning, impact, & why it is important to my work.

15-minute presentation followed by group discussion and activity.

11:05am – 12:30pm Health Center Teams: Take a deep dive into building, contributing, & sustaining effective teams.
12:15pm – 12:20pm Stretch Break 12:30pm – 12:35pm Stretch Break
12:20pm – 1:15pm Core Values & Culture: Why it matters & what can you do to influence it.

15-minute presentation followed by group discussion and activity.

12:35pm – 1:30pm Collaborating with Your Supervisor: Moving from ‘my boss’ to ‘my teammate’.

15-minute presentation followed by group discussion and activity.

1:15pm – 1:45pm Half Hour Break 1:30pm – 2:00pm  Half Hour Break
1:45pm – 3:10pm Communication: Up, Down, & Sideways: Take a deep dive into dealing with difficult people, conflict/confrontation/accountability & collaboration. 2:00pm – 2:55pm Adaptive Leadership: Innovation and creative thinking.

15-minute presentation followed by group discussion and activity.

 

3:10pm – 3:15pm

Stretch Break 2:55pm – 3:00pm Stretch Break
3:15pm – 4:10pm Advocating for Yourself:  Growth opportunities, stretch goals, & advancement.

15-minute presentation followed by group discussion and activity.

3:15pm – 4:10pm Adaptive Leadership: Leading & surviving change.

15-minute presentation followed by group discussion and activity.

4:10pm – 4:30pm Closing: Action planning from day one. 4:10pm – 4:30pm Personal Project & Extended Learning Overview: Putting it into practice grant program, office hours, and extended learning.

***Take advantage of Special Rebates!***
Putting it Into Practice Rebate Program

To support and reward the learners effort to implement the skills acquired during this program, the Johnson & Johnson Foundation, as part of “Our Race to Health Equity” initiative, is providing a $100 rebate to each participant who completes a post-course implementation project (subject to meeting full project requirements outlined during the event).

Key dates:

  • Facilitated Office Hours/Implementation Support: November 17 & November 29, 2021 |  2:00 pm – 3:00 pm EST
  • Project submission deadline: December 3, 2021

 

 

 

 


Registration


Registration opens soon!
Cost: $279 Early Bird
/$379 Regular


This learning event, along with the ‘Putting it Into Practice Grant Program’ has been supported by the Johnson & Johnson Foundation, as part of “Our Race to Health Equity” initiative.

X